# SDR LR7A2023060503291

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 56,078 hours, 34,354 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB2703, FOUND RH WING OUTBOARD LIFE RAFT PANEL UPPER SURFACE CRACKED AT CWS184R. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LAC MEA 382-57-03-022 R4.    NR# 1000955237.
